Repository logo
  • English
  • Català
  • Čeština
  • Deutsch
  • Español
  • Français
  • Gàidhlig
  • Italiano
  • Latviešu
  • Magyar
  • Nederlands
  • Polski
  • Português
  • Português do Brasil
  • Srpski (lat)
  • Suomi
  • Svenska
  • Türkçe
  • Tiếng Việt
  • Қазақ
  • বাংলা
  • हिंदी
  • Ελληνικά
  • Српски
  • Yкраї́нська
  • Log In
    New user? Click here to register. Have you forgotten your password?
Repository logo
  • Communities & Collections
  • All of DSpace
  • English
  • Català
  • Čeština
  • Deutsch
  • Español
  • Français
  • Gàidhlig
  • Italiano
  • Latviešu
  • Magyar
  • Nederlands
  • Polski
  • Português
  • Português do Brasil
  • Srpski (lat)
  • Suomi
  • Svenska
  • Türkçe
  • Tiếng Việt
  • Қазақ
  • বাংলা
  • हिंदी
  • Ελληνικά
  • Српски
  • Yкраї́нська
  • Log In
    New user? Click here to register. Have you forgotten your password?
  1. Home
  2. Browse by Author

Browsing by Author "Orhan, Halit"

Now showing 1 - 3 of 3
Results Per Page
Sort Options
  • No Thumbnail Available
    Item
    ERRATUM TO: "NEIGHBORHOOD FOR ANALYTIC FUNCTIONS INVOLVING MODIFIED SIGMOID FUNCTION" [COMMUN. FAC. SCI. UNIV. ANK. SER. A1 MATH. STAT., 68(2) (2019), 2161-2169
    (Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Orhan, Halit; Çağlar, Murat; Other; Other
    We draw attention to some corrections in the section of "Applications of Jack's Lemma" which appear in the above-mentioned paper (see 3). Our results have changed due to the lack of the (1/(τ(s))) factor on the left side of equation (in page 2166, line 24). So, we correct them in the following:
  • No Thumbnail Available
    Item
    On some properties of generalized Struve function
    (Ankara Üniversitesi Fen Fakültesi, 2020-06-30) Orhan, Halit; Aktaş, İbrahim; Raducanu, Dorina; Other; Other
    The main purpose of this investigation is to present some monotonic and log-concavity properties of the generalized Struve function. By using Hadamard product representation of the generalized Struve function, we investigate the sign of this function on some sets. Also, we determine an interval such that the generalized Struve function is decreasing in this interval. Moreover, we show that generalized Struve function is strictly logaritmically concave on some intervals. In addition, we prove that a function related to generalized Struve function is increasing function on R.
  • No Thumbnail Available
    Item
    (θ,μ,τ)-neighborhood for analytic functions involving modified sigmoid function
    (Ankara Üniversitesi Fen Fakültesi, 2019-08-01) Çağlar, Murat; Orhan, Halit; Other; Other
    In the present investigation we discuss the neighborhoods of analytic functions defined by using modified sigmoid function. Further, we also give some applications of Jack's lemma.

DSpace software copyright © 2002-2025 LYRASIS

  • Cookie settings
  • Privacy policy
  • End User Agreement
  • Send Feedback